Alert archive / Missouri / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 30, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 15, 2026, 5:07 PM CDT for Sainte Genevieve County, Saint Francois County, Missouri. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 5:07 PM CDT (22:07 UTC)
- Expired
- Mar 15, 2026, 5:45 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:08 PM CDT | TSTM WND DMG | 1 S Park Hills, MO | Rotating wall cloud or funnel cloud photographed prior to a car port being lifted and set upon a house. In addition, a row of power lines was bent over. |
| Mar 15, 5:15 PM CDT | TSTM WND DMG | 4 Ene Leadington, MO | Tree debris is blocking a part of Hwy D just north of Hwy O. Time of damage estimated from radar. |
| Mar 15, 5:18 PM CDT | TSTM WND GST 60 | 1 N Farmington, MO | Corrects previous tstm wnd gst report from 1 N Farmington. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 1:33 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
174
WUUS53 KLSX 152207
SVRLSX
MOC186-187-152245-
/O.NEW.KLSX.SV.W.0030.260315T2207Z-260315T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
507 PM CDT Sun Mar 15 2026
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Sainte Genevieve County in southeastern Missouri...
Saint Francois County in southeastern Missouri...
* Until 545 PM CDT.
* At 507 PM CDT, a severe thunderstorm was located over Desloge,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Iron Mountain Lake, Frankclay, Leadwood, Park Hills, Doe Run,
Leadington, Bonne Terre, Desloge, Farmington, French Village,
Coffman, Weingarten, Rocky Ridge, Bloomsdale, River Aux Vases,
Minnith, Ste. Genevieve and St. Mary.
This includes the following State Parks...
St. Joe State Park, St. Francois State Park, Hawn State Park, Felix
Valle House State Park and Missouri Mines Historic Site.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
A Tornado Watch remains in effect until 800 PM CDT for a portion of
southeast Missouri.
&&
LAT...LON 3802 9062 3800 9058 3804 9042 3809 9033
3809 9029 3812 9025 3807 9017 3806 9013
3803 9011 3801 9006 3796 9000 3797 8994
3796 8993 3793 8997 3787 8994 3780 9001
3767 9061
TIME...MOT...LOC 2207Z 255DEG 42KT 3785 9053
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kimble1 follow-up statement
050
WWUS53 KLSX 152238
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
538 PM CDT Sun Mar 15 2026
MOC187-152248-
/O.CAN.KLSX.SV.W.0030.000000T0000Z-260315T2245Z/
Saint Francois MO-
538 PM CDT Sun Mar 15 2026
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SAINT FRANCOIS
COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3775 9026 3809 9033 3809 9029 3812 9025
3807 9017 3806 9013 3804 9013 3803 9011
3801 9006 3796 9000 3797 8994 3796 8993
3793 8997 3790 8997 3787 8994 3782 9000
3780 9002
TIME...MOT...LOC 2207Z 255DEG 42KT 3785 9052
$$
MOC186-152245-
/O.CON.KLSX.SV.W.0030.000000T0000Z-260315T2245Z/
Sainte Genevieve MO-
538 PM CDT Sun Mar 15 2026
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SAINTE GENEVIEVE COUNTY...
At 538 PM CDT, a severe thunderstorm was located near Ste. Genevieve,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Coffman, Weingarten, Rocky Ridge, Bloomsdale, River Aux Vases,
Minnith, Ste. Genevieve and St. Mary.
This includes the following State Parks...
Hawn State Park and Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. This storm is capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek shelter
immediately in an interior room on the lowest floor of a well-built
structure.
&&
LAT...LON 3775 9026 3809 9033 3809 9029 3812 9025
3807 9017 3806 9013 3804 9013 3803 9011
3801 9006 3796 9000 3797 8994 3796 8993
3793 8997 3790 8997 3787 8994 3782 9000
3780 9002
TIME...MOT...LOC 2207Z 255DEG 42KT 3785 9052
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KimbleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:54 PM CDT, 2 hours 13 minutes earlier. Its key messages:
- The threat for strong to severe thunderstorms exists through early this evening, mainly across east central and southeast Missouri as well as southwest Illinois. Brief, weak tornadoes and damaging winds are the main threats.
- Minor snowfall amounts are forecast this evening through tonight, mainly across northeast Missouri where as much as 1-3" may fall.
- Wind gusts as high as 45-50 mph are expected through early Monday morning.
- Unseasonable cold is expected through Tuesday before a rapid warmup begins on Wednesday.
Area forecast discussion, Mar 15, 2:54 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
254 PM CDT Sun Mar 15 2026
.KEY MESSAGES...
- The threat for strong to severe thunderstorms exists through
early this evening, mainly across east central and southeast
Missouri as well as southwest Illinois. Brief, weak tornadoes
and damaging winds are the main threats.
- Minor snowfall amounts are forecast this evening through
tonight, mainly across northeast Missouri where as much as 1-3"
may fall.
- Wind gusts as high as 45-50 mph are expected through early Monday
morning.
- Unseasonable cold is expected through Tuesday before a rapid
warmup begins on Wednesday.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 232 PM CDT Sun Mar 15 2026
A late winter/early spring storm is underway across the region,
with a surface low east of Quincy, IL early this afternoon with
an attendant draped to its southwest. As of 1900 UTC, the boundary
is nearing a KVIH>>KPPQ line with regional radar and GOES-19
satellite imagery showing gradually developing showers and
thunderstorms along the front. The latest SPC mesoanalysis shows
250-500 J/kg of SBCAPE nosing into eastern Missouri with 45-55+
knots of effective shear. It is worth noting however that the RAP
initializations over the past several hours have been consistently
too high with instability/CAPE. This is due to the RAP (and HRRR)
being consistently too high with dewpoints in the warm sector.
This is something that could lead to a slower (or less robust)
development of the QLCS later today. That being said, we still do
expect convection to become more widespread along the boundary
over the next several hours and more organized with time/eastward
extent. Exactly how fast this occurs remains uncertain however,
which is why parts of southeast Missouri and southwest Illinois
have the higher threat for severe weather in our region. Strong
0-3 km shear (40+ knots) with a strong line-normal component
(more perpendicular) means that QLCS mesovortices will be a
concern, which could produce brief, weak tornadoes and/or damaging
winds. Those two hazards remain the primary concerns late this
afternoon through about 7 PM this evening when the cold front
clears our south-central Illinois counties.
Another area of precipitation is expected to move out of western
Missouri into central Missouri early this evening. Model soundings
show very low wetbulb zero heights (below 400 feet AGL), so this
should fall as snow. Upstream observations across eastern Kansas
also have only snow. Surface temperatures are still expected to
be above the freezing mark however, so road impacts are not
expected. There may however be a ~2 hour period with reduced
visibilities (~1 mile). Further northeast, the steadier snow
should last a bit longer, maybe up to 4-6 hours. In these
locations, amounts of 1-2" are expected with some isolated spots
up to 3" possible. Some minor travel impacts are possible in these
locations, as road temperatures may cool below the freezing mark
toward the end of the snowfall. Therefore, have issued a winter
weather advisory for 5 counties in northeast Missouri/western
Illinois. Strong cyclonic flow aloft and steep low-level lapse
rates suggests snow showers/flurries elsewhere overnight and this
activity may last through Monday morning in eastern Missouri over
into Illinois.
Behind the cold front, winds turn to the northwest with about a ~20
degree temperature drop over a 2-hour period. Gust of 45-50 mph
will be common overnight, with the highest gusts most likely
across central/northeast Missouri and west-central Illinois from
late this evening through the predawn hours on Monday. A few gusts
of 55-60 mph would not surprise me either, given unidirectional
winds within the mixed layer and strong low-level cold air
advection. However, did not upgrade any counties to a high wind
warning as the expectation is that any of these 60+ gusts will be
sparse/transient, if they occur at all. The latest HREF
probabilities for 60+ mph wind only peak out at about 20% in our
far northern/northwestern counties.
The aforementioned gusty northwest winds will gradually slack on
Monday, but minimum wind chill values of 0 to -10F are expected in
central/northeast Missouri as well as west-central Illinois early
Monday morning. Low stratus looks to hang around much of the day
on Monday, especially across eastern Missouri into western
Illinois. These low clouds along with continued low-level cold air
advection should keep temperatures some 25-30 degrees below
normal on Monday. This incoming air mass is very impressive with
its origin from Alaska. Temperatures at 850 hPa drop to between
-14 and - 18C, or <1st percentile of climatology. Highs below
freezing are expected nearly areawide, though some spots may top
out just above 32 degrees in central/southeast Missouri where some
sunshine is more likely by the afternoon.
Monday night will be the colder night, though northwest winds will
really lighten up as a surface ridge of high pressure approaches
from the west. The anomalously cold air mass along with a clear sky
and light winds should lead to very cold low temperatures. Lows in
the single digits (north) to teens are forecast. While these will
lows will not be record breaking, they may get within about 4-5
degrees of records at both St. Louis (10F/1900) and Columbia
(8F/1906). Wind chills will be mainly driven by the frigid
aforementioned temperatures, but lowest values of -5 to +5F are
expected across the northern half of the area, including the St.
Louis metro area. For more perspective, St. Louis has only had an
observed wind chill below +5F after 3/15 two times over the past
50 years (1979 and 2002).
Gosselin
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 232 PM CDT Sun Mar 15 2026
(Tuesday - Tuesday Night)
Tuesday will still be unseasonably cold, though not nearly as cold
as Monday as highs reach into the 30s to low 40s from northeast to
southwest. A hybrid clipper is expected to move through the region
Tuesday night, potentially bringing some light rain or snow to the
area. Better odds are to our northeast however for accumulating
snow, closer to the climatology of northwest flow/Alberta clipper
systems.
(Wednesday - Next Sunday)
A much warmer and drier weather pattern looks to take hold on
Wednesday and should continue through next weekend. Our region
begins to feel more influence from the anomalous mid/upper level
ridge across the intermountain west. Wednesday should be the a
transition day, with highs mostly in the 60s but widespread 70s are
expected Thursday onward. There is also high confidence in well-
above normal temperatures through at least Friday, with even the
25th percentile of the NBM showing 60s/70s. Temperature uncertainty
does increase next weekend, as some ensemble members from the LREF
show a cold frontal passage. This is when the spread on the IQR of
the NBM increase to 20-25 degrees. This is the difference from a
continuation of readings ~20 degrees above normal to temperatures
dropping back to near to slightly below normal values for late March.
Gosselin
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1239 PM CDT Sun Mar 15 2026
The cold front is nearing central Missouri, and should push
through KCOU/KJEF over the next 2 hours. The boundary should then
push through KUIN and the metro terminals by late afternoon.
Showers are likely associated with this frontal passage, with
thunder expected for the metro. Brief reductions in visibility (to
IFR) are expected in thunderstorms. Behind the front, rain will
linger for a few hours as winds turn to the northwest. Another
round of precipitation, this time in the form of snow, should
impact central Missouri and KUIN sites this evening. The snow
should last a bit longer at KUIN, into the early overnight hours.
Accumulations at KCOU/KJEF should be light (less than 1") and on
elevated/grassy surfaces. Up at KUIN, amounts of 1-2" are expected
with some minor (up to 0.5" roughly) possible on road surfaces.
Visibilities should drop to IFR in the snow. Light snow showers
may impact the metro terminals from 0600-0900 UTC approximately,
but should not be as widespread as further north. Otherwise, look
for low MVFR ceilings and very gusty northwest winds tonight into
Monday morning.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until noon CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Wind Advisory until noon CDT Monday for Adams IL-Bond IL-Brown
IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Mar 15, 2:57 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 257 PM CDT Sun Mar 15 2026 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-162000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 257 PM CDT Sun Mar 15 2026 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Some thunderstorms through early evening will be capable of brief, weak tornadoes and damaging wind gusts mainly in southeast Missouri and southwest Illinois. Accumulating snow capable of minor travel impacts is expected tonight, mainly across northeastern Missouri and west-central Illinois. Please see the winter weather advisory for more details. Strong non-thunderstorms winds are expected through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong non-thunderstorms winds are expected Monday morning. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any hail, wind damage, or snowfall accumulations to the National Weather Service. Gosselin
In the hours before
Local storm report, Mar 15, 4:19 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
419 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM Funnel Cloud 3 NE Deer Plain 38.97N 90.49W
03/15/2026 Jersey IL Trained Spotter
Rotating funnel cloud moving toward Brussels
Ferry on the Illinois River and Hwy 100.
&&
MCFLocal storm report, Mar 15, 4:21 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
421 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Tstm Wnd Gst Eldred 39.29N 90.55W
03/15/2026 E60 MPH Greene IL Public
&&
MCFLocal storm report, Mar 15, 4:26 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
426 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Tstm Wnd Dmg 1 SSE Sullivan 38.21N 91.17W
03/15/2026 Franklin MO Emergency Mngr
Tree down into a house in Sullivan.
&&
MCFLocal storm report, Mar 15, 4:30 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
430 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg Washington 38.55N 91.02W
03/15/2026 Franklin MO Emergency Mngr
Tree down in Washington.
&&
MCFLocal storm report, Mar 15, 4:31 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
431 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg 1 SSW Union 38.44N 91.02W
03/15/2026 Franklin MO Emergency Mngr
Tree down in Union.
&&
MCFLocal storm report, Mar 15, 4:40 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
440 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Tstm Wnd Dmg 1 ESE Sullivan 38.21N 91.15W
03/15/2026 Franklin MO Public
From X.com, picture of tree down onto East
Vine Street near Sullivan Country Club.
&&
MCFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:37 PM CDT | Winter Weather Advisory | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 6 more | 16 hr |
| Mar 15, 3:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 49 min |
| Mar 15, 3:40 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 35 min |
| Mar 15, 3:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 46 min |
| Mar 15, 3:48 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 42 min |
| Mar 15, 3:59 PM CDT | Tornado Warning | LSX | Lincoln | 33 min |
| Mar 15, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 57 min |
| Mar 15, 4:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 47 min |
| Mar 15, 4:47 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 23 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 44 min |
| Mar 15, 5:13 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 32 min |
| Mar 15, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 15 min |
| Mar 15, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 13 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.